# SDR AALA20001053

- Difficulty date: June 22, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N661AA
- Make and model: Boeing 757223
- Aircraft serial: 25295
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING OVERNIGHT CHECK, ONE STRIP OF EMERGENCY EXIT ESCAPE PATH LIGHTS INOPERATIVE WHEN TESTED.  CLEANED CONNECTOR AT FLIGHT ATTENDANTS STATION.  GROUND CHECK NORMAL OPERATION.  (M)
